I have noticed lately that when my bp goes above 200/100 I get this severe chills that can really mess you up, I shake so much I cant walk some distance sometimes. Just like the rest of you no increased in temp. but all gets resolved once my b/p goes below 200. I have a pretty good idea its related with the elevated b/p messing up with the brains circuits but I need a professional and competent explanation...
While I can't help you, I would like to let you know that there are people on here that can. help you out with support and information. You might have to wait a little while longer sometimes, but that's just because come on when they can to try and help.
Welcome to the MedHelp forum!
Yes, BP could be the cause or it could be that the whole body shaking increases the BP. It could be associated with drugs, alcohol, smoking, lack of sleep, poor sleep patterns, stress and fatigue. They can be seen in peripheral neuropathies of diabetes, in hyperthyroidism, parasomnia, multiple sclerosis, TIAs or transient ischemic attacks or mini strokes, hypoglycemia, disorders of calcium metabolism, hyperparathyroidism etc. Certain epilepsies too could be the cause. Consult an internal medicine specialist or your PCP. Discuss these possibilities with your doctor. A comprehensive investigation is required keeping all the points in mind. You will need blood sugar monitoring, MRI of brain and cervical spine, T3, T4, TSH, sleep studies, serum electrolytes, brain EEG, etc to reach a diagnosis. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.